| Model Number |
TSVT4H10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).Patient's age was not provided, patient's weight was not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the patient had an infection at the implant site that required implant removal.Patient will need to return for a new implant in the future.Tooth #13.